# SDR NSVA20070061

- Difficulty date: March 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,326 hours, 36,087 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 3CF
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GUST LOCK LIGHT ILLUMINATED, ENSURE GUST LOCK DISENGAGED, PULLED CB G4 DISCONNECTED C/P SWITCH.  REMOVED AND REPLACED THE RUDDER GUST LOCK SWITCH3CF IAW SMM 27-72-15-05, RIGGED AND TESTED SYSTEM OP'S CHECK GOOD IAW SMM 27-72-15-05.  RIGGED AND TESTED SYSTEM GOOD IAW SMM 27-72-15-05.
